Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lappj

If I decrease the dose and then go back to the higher one, will I get another IB??

Recommended Posts

After 5+ months of tane at 70mg dose with no improvement (actually worse condition), I a considering lowering the dose to 40 mg (my first course on a low dose worked perfectly). IF I lower the dose to 40 mg, and then increase back up to 70 mg after one or two months (if the lower dose doesn't make a difference), will I get another IB? My IB on this course is horrible and showing no signs of abating after 5+ months.

Share this post


Link to post
Share on other sites

Why would your doctor lower the dosage if the higher one isn't working?? And yes you would get a breakout.

Share this post


Link to post
Share on other sites

I am lowering the dosage against my current doctor's advice. On my first course in the US, I took 35mg for and the acne cleared up within a few weeks. On the second course in the UK, I started with mild acne and my new derm gave me 70mg/d. After five months, the IB is showing no signs of abating. I asked my old doc for his advice and he said that he would never have started me at such a high dose and would decrease it now to avoid further scarring and long-lasting red marks. So I am going against my current derm's advice and lowering dosage. I've been on the low dosage for a week and had no new breakouts (on the face at least) until yesterday when I woke up with five new lesions. But then again, it has only been a week so I can't really tell if the lower dosage is having an effect.

Either way, going on a second course of accutane has been one of the worse decisions of my life. Now I have to worry about scars, blotchy skin, and active acne. I'm convinced that if I had started at a lower dose, I would have gotten results similar to my first course and would now be 100% clear without scars.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×